# SDR AALA20061168

- Difficulty date: December 4, 2006
- Submitted: December 14, 2006
- Operation: Air carrier
- Aircraft: N752AN
- Make and model: Boeing 777223
- Aircraft serial: 30260
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW  - EMERGENCY LIGHTS AT RIGHT AND LEFT SEAT ROW 45 INOPERATIVE.  SECURED CONNECTOR AT SEAT ROW 45 FOR EMERGENCY LIGHTS AT RIGHT AND LEFT HAND SEAT ROW 45.  SYSTEM GROUND CHECKED NORMAL OPERATION.
